Advanced Search
MyIDEAS: Login to save this paper or follow this series

Comonotonic Book-Making with Nonadditive Probabilities

Contents:

Author Info

  • Diecidue, E.
  • Wakker, P.P.

    (Tilburg University, Center for Economic Research)

Abstract

This paper shows how de Finetti's book-making principle, commonly used to justify additive subjective probabilities, can be modi-ed to agree with some nonexpected utility models.More precisely, a new foundation of the rank-dependent models is presented that is based on a comonotonic extension of the book-making principle.The extension excludes book-making only if all gambles considered induce a same rank-ordering of the states of nature through favorableness of their associated outcomes, and allows for nonadditive probabilities.Typical features of rank-dependence, hedging, ambiguity aversion, and pessimism and optimism, can be accommodated.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=4109
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Richard Broekman)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2000-76.

as in new window
Length:
Date of creation: 2000
Date of revision:
Handle: RePEc:dgr:kubcen:200076

Contact details of provider:
Web page: http://center.uvt.nl

Related research

Keywords: Book-making; comonotonic; Choquet expected utility; ambiguity aversion; ordered vector space;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Wakker, Peter P & Thaler, Richard H & Tversky, Amos, 1997. "Probabilistic Insurance," Journal of Risk and Uncertainty, Springer, vol. 15(1), pages 7-28, October.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:dgr:kubcen:200076. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.